# SDR IPXA2M74662

- Difficulty date: July 29, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Engine: Pwa PW4460
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FWD DOOR HANDLE EMERGENCY LIGHT COVER LOOSE.  R & R LIGHT ASSY IAW MM 33-52-02. OPS CHECKED GOOD.
